# SDR MASA200602547

- Difficulty date: November 8, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 8,496 hours, 6,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2820 TUS.  GALLEY EMERGENCY EXIT LIGHT INOP.  MX SECURED ELECTRICAL CONNECTOR TO LIGHT.  NO FURTHER DEFECTS NOTED.
